# SDR A6WA201040083

- Difficulty date: January 30, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 26,868 hours, 23,434 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 3055
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 13,496 hours, 12,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT REVERSER UNLOCK MESSAGE CAME ON OUT OF 13000 FT.  FOLLOWED QRH.  RETURNED TO DEPARTURE.  MESSAGE EXTINGUISHED AT SHUTDOWN.  "MEL.  COMPLIED WITH MX ACTION H OF DEACTIVATION OF RT THRUST REVERSER REF AMM 78-30-00-040-802, REF BLK 2 FOR MEL.  R & R RT ENGINE PDU RIG CHECK OPS CKD OK WITH SHOP AIR.
